Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High BP, have consistent cough with chest pain, traces of blood in phlegm. Normal chest x-ray, on BP medicines. Cause?

good morning doctor, my problem is that, I have cough for belly two weeks now and last week I was give antibiotic and cought syr. for about 5 days now what I cough seriously in the morning I give out flames and light blood, in it, also I have pain within my chest , when ever I cough. please help me , I have done the chest Xtrary but the doctor said there is nothing in it, she was suspecting asthma because we have one in the family. but she couldn t see anything too. I m allegy to dust, too. also about three month now my brother s sone who just completed the University of Ghana, got missing at his national service post, It has really affected me so much that , the Doctor diagonse high pressure so I was given a medication since last month, I don t also know if that will be the cause
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello there,

In addition to the possibilities of asthma, chest infection which have been ruled out by X Ray etc, another possibility is GERD(gastro esophageal reflux disease/gastritis). You might need to take a course of pantoprazole/omeprazole , if that is the case. It is possible that the stress(you said you were worried about your brother's son) could have caused GERD/gastritis.
1. I would advise you to have frequent small meals.
2. Avoid spicy,deep fried,fatty food and carbonated beverages.
3.Do relaxation exercises/meditation.
4. Avoid sleeping/lying down immediately after a meal. Wait for 2 hours before lying down after a meal.
5.Avoid smoking/alcohol.

Hope this helps.

Please let me know if you need any further advise.

Dr.Divya Kuttikrishnan
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor